MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® HEAD; HIP COMPONENT
Model Number 38AM5235
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, left cup revision.Additional information on 05/31/2022: the 52mm metal head was converted to a zimmerbiomet 52mm dual mobility.We preserved the stem, neck and cup.Dr.Russo also utilized our +3.5mm ceramic head.Metal was removed due to high metal ions in the patients blood test.
 
Additional Manufacturer Narrative
See investigation attach.
 
Additional Manufacturer Narrative
Section b.5 :additional information in description.
 
Event or Problem Description
Allegedly, initial report stated a left cup revision.However, additional information received on 05/31/2022 stated that the 52mm metal head was converted to a zimmer biomet 52mm dual mobility.The stem, neck and cup were preserved(not revised).Dr.(b)(6) also utilized our +3.5mm ceramic head.Metal head was removed due to high metal ions in the patients blood test.

Brand Name
CONSERVE® TOTAL A-CLASS® HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14621165
Report Number3010536692-2022-00211
Device Sequence Number12015270
Product Code JDL
UDI-Device IdentifierM68438AM52351
UDI-PublicM68438AM52351
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM5235
Device Catalogue Number38AM5235
Device Lot Number107482921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/23/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown